Alert archive / New Jersey / Flash Flood Warnings in 2011

Flash Flood Warning 25, NWS Philadelphia/Mount Holly

August 14, 201110 counties in New Jersey; 4 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this flash flood warning at Aug 14, 2011, 3:55 AM EDT for 10 counties in New Jersey; 4 counties in Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2011, 3:55 AM EDT (07:55 UTC)
Expired
Aug 14, 2011, 7:45 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Burlington County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Salem County, NJ, Somerset County, NJ, Bucks County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 44 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL1000850700500300200100-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
NaN m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

558 
WGUS51 KPHI 140755
FFWPHI
NJC005-007-011-015-019-021-023-027-033-035-PAC017-045-091-101-141145-
/O.NEW.KPHI.FF.W.0025.110814T0755Z-110814T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 AM EDT SUN AUG 14 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MORRIS COUNTY...
  HUNTERDON COUNTY...
  SOMERSET COUNTY...
  SALEM COUNTY...
  NORTHWESTERN CUMBERLAND COUNTY...
  CAMDEN COUNTY...
  GLOUCESTER COUNTY...
  MERCER COUNTY...
  MIDDLESEX COUNTY...
  DELAWARE COUNTY...
  PHILADELPHIA COUNTY...
  SOUTHEASTERN MONTGOMERY COUNTY...
  EASTERN BUCKS COUNTY...
  NORTHWESTERN BURLINGTON COUNTY...

* UNTIL 745 AM EDT...

* AT 351 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A WIDE AREA OF SHOWERS AND THUNDERSTORMS MOVING NORTHEAST FROM THE 
  DELMARVA REGION.  SOME VERY HEAVY RAIN EMBEDDED IN THIS AREA IS    
  CAPABLE OF DUMPING ANOTHER INCH OR TWO OF RAIN OVER AREAS THAT ARE 
  ALREADY WET FROM RAIN LATE YESTERDAY AND EARLY THIS MORNING.       
  ADDITIONAL FLOODING OF ROADWAYS...LOW LYING AREAS...AND SMALL      
  STREAMS CAN BE EXPECTED WHEREVER THE HEAVIEST RAIN HAPPENS TO FALL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1-877-633-6772.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. TURN 
AROUND...DON'T DROWN! NEVER TRY TO CROSS A FLOWING STREAM...EVEN A 
SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

&&

LAT...LON 4048 7427 4045 7422 4027 7441 4017 7461
      4002 7453 3929 7523 3928 7530 3961 7558
      3980 7542 3984 7559 3988 7560 4007 7537
      4009 7544 4102 7450 4085 7432 4067 7445
      4059 7445 4060 7421

$$

FORECASTER:JJM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 11:10 PM EDT, 4 hours 45 minutes earlier.

Area forecast discussion, Aug 13, 11:10 PM EDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1110 PM EDT SAT AUG 13 2011

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO DRIFT FARTHER OFF THE COAST
OVERNIGHT AND SUNDAY. LOW PRESSURE, LOCATED OVER MICHIGAN THIS
AFTERNOON, WILL PROGRESS TO THE SOUTHEAST. THE LOW IS FORECAST TO
PASS OFF THE NEW JERSEY COAST EARLY ON MONDAY BEFORE MOVING SLOWLY
OUT TO SEA ON MONDAY AND TUESDAY. HIGH PRESSURE IS EXPECTED TO
FOLLOW FOR THE MID WEEK PERIOD. A WARM FRONT IS ANTICIPATED TO
APPROACH FROM THE SOUTH ON FRIDAY AND IT MAY ARRIVE IN OUR REGION
ON SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE ACROSS NORTHEAST
PENNSYLVANIA AND NORTHERN NEW JERSEY OVER THE NEXT SEVERAL HOURS.
THIS CONVECTION IS ASSOCIATED WITH AN ENHANCED AREA OF LIFT IN
THE LOW TO MID LEVELS. THIS AREA WILL SLOWLY MOVE NORTHEAST
OVERNIGHT, BUT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE
TO DEVELOP ACROSS THE AREA OVERNIGHT AS THE AIRMASS REMAINS VERY
MOIST AND UNSETTLED. ACTUALLY THEY HAVE ALREADY STARTED TO DEVELOP
ACROSS PORTIONS OF EASTERN MARYLAND AND WILL LIKELY CONTINUE AND
SLOWLY SPREAD NORTHEAST. SEVERAL FLASH FLOOD WARNINGS HAVE
ALREADY BEEN ISSUED FOR NORTHEAST PENNSYLVANIA AND NORTHERN NEW
JERSEY AS 1 TO 2 INCHES WITH HIGHER AMOUNTS OVER 3 INCHES HAVE
FALLEN ACROSS THESE AREAS, AND MORE HEAVY RAIN IS EXPECTED.

LOW TEMPERATURES FOR THE OVERNIGHT PERIOD WERE SHAVED DOWN A
DEGREE OR TWO BASED ON CURRENT TRENDS. BASICALLY LOWS AROUND 60
ARE EXPECTED IN THE HIGHER TERRAIN OF THE SOUTHERN POCONOS, AND
AROUND 70 OR SO IN THE PHILLY METRO AREA AND POINTS FURTHER SOUTH.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
AT MID AFTERNOON, THE MAIN MID LEVEL CIRCULATION WAS LOCATED OVER
NORTHERN MICHIGAN. ANOTHER VORTEX WAS ROTATING AROUND IT. THE
VORTEX WAS PASSING FROM EASTERN IOWA TO NORTHWESTERN ILLINOIS. THE
FEATURES WILL HEAD EASTWARD AND EVENTUALLY MELD TOGETHER. THE
RESULTING MID LEVEL CIRCULATION IS FORECAST TO PASS OVER OUR
REGION AROUND MONDAY NIGHT. UNTIL THAT TIME WE WILL EXPERIENCE A
PERIOD OF UNSETTLED WEATHER WITH SHOWERS AND THUNDERSTORMS.

WE HAVE ISSUED A FLOOD WATCH FOR OUR COUNTIES ALONG AND TO THE
NORTHWEST OF INTERSTATE 95. FOR NOW, IT IS IN EFFECT UNTIL 600 AM
MONDAY. HOWEVER, IT MAY NEED TO BE EXTENDED IN SPOTS.

WE ARE ANTICIPATING RAINFALL AMOUNTS IN THE 2 TO 3 INCH RANGE AT
MANY LOCATIONS WITH LOCALLY HIGHER AMOUNTS.

IT LOOKS AS THOUGH THE BEST MOISTURE FEED OFF THE OCEAN WILL BE
FROM SUNDAY AFTERNOON INTO SUNDAY NIGHT. IT COULD PRODUCE ENHANCED
RAINFALL AMOUNTS IN THE TERRAIN OF EASTERN PENNSYLVANIA AND
NORTHERN AND CENTRAL NEW JERSEY AT THAT TIME.

AFTER THE MID LEVEL LOW PASSES TO OUR EAST ON TUESDAY, CONDITIONS
SHOULD IMPROVE GRADUALLY.

WITH THE CLOUD COVER AND THE PRECIPITATION, TEMPERATURES SHOULD
VARY LITTLE. LOWS ARE FORECAST TO BE MAINLY FROM 65 TO 70 WITH
HIGHS NEAR 80.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THIS TIME FRAME HAS UNCERTAINTY WITH THE OVERALL SYNOPTIC FLOW
REGIME AS THE MODEL GUIDANCE HAS VARIATIONS OF THE TROUGH IN THE
NORTHWESTERN U.S. AND ACROSS WESTERN CANADA. THIS THEN HAS SOME
DOWNSTREAM AFFECTS WITH TIME. GIVEN LESS CERTAINTY WITH TIME, HPC
WENT WITH AN EVEN BLEND OF THE GFS AND ECMWF ENSEMBLE MEANS. THIS
IS BASICALLY TO RESOLVE THE DIFFERENCES BETWEEN THE OPERATIONAL
GUIDANCE. WE WENT WITH HPC GUIDANCE AS A RESULT WITH MAINLY JUST
SOME MINOR ADJUSTMENTS.

BASED ON THE ABOVE, AN UPPER-LEVEL TROUGH IS FORECAST TO BE
SLIDING TO OUR EAST TUESDAY NIGHT. FOR NOW, LEFT SOME SLIGHT CHC
POPS ACROSS THE EASTERN ZONES IN THE EVENING TO ACCOUNT FOR SOME
POSSIBLE SLOWER EXIT OF THIS SYSTEM. HIGH PRESSURE THEN GRADUALLY
BUILDS IN FOR WEDNESDAY AND THURSDAY AS A WEAK COLD FRONT CROSSES
MOSTLY NEW ENGLAND. THERE DOES NOT APPEAR TO BE MUCH MOISTURE OR
FORCING WITH THIS FEATURE. AS THE SURFACE HIGH SLIDES TO OUR EAST
LATER THURSDAY INTO FRIDAY, THE RETURN FLOW WILL ALLOW MOISTURE TO
INCREASE AND A COLD FRONT TO APPROACH FROM THE WEST. WE ALSO MAY
HAVE LEE SIDE TROUGH DEVELOPMENT DURING FRIDAY. THE FRONT MAY
EITHER STALL NEAR OUR AREA OR TEND TO REORGANIZE TO OUR SOUTHEAST
AS UPPER-LEVEL ENERGY MAY TRY TO SHARPEN SOME SATURDAY. THIS
CARRIES LOW CONFIDENCE, THEREFORE WILL GO WITH SLIGHT CHC TO LOWER
END CHC POPS THURSDAY THROUGH SATURDAY. AS FOR TEMPERATURES, WE
MOSTLY FOLLOWED HPC GUIDANCE BUT DID MAKE SOME TWEAKS ESPECIALLY
ALONG THE COAST.

&&

.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

AREAS OF SHOWERS AND EMBEDDED THUNDERSTORMS CONTINUE TO ROLL
NORTHEASTWARD ACROSS PORTIONS OF THE REGION. THE ACTIVITY ACROSS
SOUTHERN NEW JERSEY HAS WEAKENED SEVERAL TIMES AS IT HAS RUN INTO
A MORE STABLE ENVIRONMENT SO FAR. THERE CONTINUES TO BE LOCALLY HEAVY
DOWNPOURS WITH THE ACTIVITY, THEREFORE THE LOCAL VISIBILITY WILL
BRIEFLY LOWER TO 2SM OR LESS. MAINLY MVFR CEILINGS WILL ACCOMPANY
THE SHOWERS AND THUNDERSTORMS, WITH POSSIBLY BRIEF LOCAL WINDS
GUSTS TO NEAR 25 KNOTS EARLY THIS EVENING. OTHERWISE, A VFR DECK
WILL GENERALLY LOWER EVERYWHERE TONIGHT AS THE MOISTURE DEEPENS.

AN AREA OF LOW PRESSURE NEAR THE GREAT LAKES REGION WILL SLOWLY
MOVE EASTWARD THROUGH MONDAY. THIS ALONG WITH A DEEP SOUTHERLY
FLOW WILL ALLOW NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS TO
OCCUR TONIGHT THROUGH SUNDAY. SOME OF THE RAIN WILL BE LOCALLY
HEAVY, THEREFORE WHILE VISIBILITIES WILL VARY THEY WILL BE GREATLY
REDUCED DURING TIMES OF HEAVIER RAIN. WE MAINTAINED A LOWERING
CEILING TO MVFR TONIGHT AS THE MOISTURE DEEPENS AND NEARLY ALL
TERMINALS SEE AT LEAST SOME RAIN. WHILE SOME LOCAL IFR CONDITIONS
ARE POSSIBLE AT SOME POINT TONIGHT AND SUNDAY, OUR CONFIDENCE IS
LOW THEREFORE WE WILL NOT INCLUDE AT THIS TIME. THE SOUTH OR EVEN
SOUTHEAST FLOW FOR A TIME SUNDAY MAY ALLOW THE HEAVIER RAIN TO
BECOME FOCUSED INLAND FOR AWHILE, UNLESS A SURFACE LOW DEVELOPS
CLOSER TO THE COAST. AS OF NOW, WE ARE GENERALLY LEANING MORE
TOWARD A WEAKER SURFACE LOW THUS SPREADING OUT THE SHOWERS AND
LOCALLY HEAVY RAIN. THERE SHOULD BE SOME LULLS IN THE SHOWERS AND
SCATTERED THUNDERSTORMS, THEREFORE WE INDICATED SOME IMPROVEMENT
FOR A TIME SUNDAY HOWEVER CONFIDENCE IS LOW. WE USED A TEMPO GROUP
TO COVER THE LOCALLY HEAVIER ACTIVITY FOR AWHILE TONIGHT, THEN
ANOTHER ONE ON SUNDAY TO INDICATE OUR SOMEWHAT HIGHER CONFIDENCE
WHEN SOME HEAVIER ACTIVITY MAY OCCUR. WE WILL CONTINUE TO MONITOR
RADAR TRENDS AND ISSUE AMENDMENTS TO CONVEY THE LATEST THINKING.

A GENERAL SOUTHERLY WIND IS EXPECTED WITH SPEEDS 10 KNOTS OR LESS,
EXCEPT ANY LOCAL GUSTINESS ASSOCIATED WITH HEAVIER SHOWERS OR
THUNDERSTORMS. THE SOUTHERLY FLOW MAY INCREASE AND TURN A BIT
GUSTY SUNDAY FOR A TIME MAINLY AT KACY, KMIV AND KILG BASED ON THE
TRAJECTORY OFF THE WATER, HOWEVER SINCE CONFIDENCE IS LOW AT THIS
TIME NO GUSTS WERE INCLUDED.

OUTLOOK...
THE AFOREMENTIONED AREA OF LOW PRESSURE WILL CONTINUE TO SLOWLY
MOVE ACROSS THE REGION SUNDAY NIGHT AND MONDAY. IT WON'T BE
RAINING THE WHOLE TIME, BUT EXPECT SHOWERS TO CONTINUE SUNDAY
NIGHT FOLLOWED BY SOME IMPROVEMENT. EXPECT MAINLY MVFR DURING
THIS TIME ALTHOUGH THERE COULD BE LOCAL IFR IN DOWNPOURS. MONDAY
NIGHT INTO TUESDAY, MORE IMPROVEMENT IS FORECAST AS THE STORM
SYSTEM STARTS TO SHIFT TO OUR EAST. DRY WEATHER IS ANTICIPATED FOR
WEDNESDAY, THEN THE NEXT COLD FRONT APPROACHES THURSDAY WITH
PERHAPS A FEW SHOWERS OR THUNDERSTORMS.

&&

.MARINE...
HIGH PRESSURE TO OUR EAST TONIGHT AS AN AREA OF LOW PRESSURE BEGINS
TO SLOWLY MOVE EASTWARD THROUGH MONDAY. THIS LOW WILL BRING
SHOWERS AND SOME THUNDERSTORMS AND DETERIORATING CONDITIONS TO THE
AREA BEGINNING TONIGHT. THE WIND WILL INCREASE FROM THE SOUTH TO
SOUTHEAST AND WILL REACH AROUND 20 KT BY SUN AND SUN NIGHT. SEAS
SHOULD REACH AROUND 4 FT. THE LATEST WAVEWATCH DATA INDICATES SOME
AREAS COULD REACH 5 FT, BUT THEY ARE NOT EXPECTED TO LAST LONG
ENOUGH TO NECESSITATE A SCA ISSUANCE ATTM. BASED ON THE SOUTHERLY
FETCH, THIS MAY HAVE TO BE REVISITED. BY MONDAY NIGHT INTO
TUESDAY, THERE WILL BE SOME SLOW IMPROVEMENT AS HIGH PRESSURE
BUILDS IN AND PRECIP CHCS DECREASE. WEDNESDAY LOOKS TO BE DRY. THE
NEXT COLD FRONT APPROACHES ON THURSDAY.

&&

.RIP CURRENTS...
BASED ON THE LATEST DATA, WE ARE FCSTING A MODERATE RISK OF RIP
CURRENTS FOR SUNDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR PAZ054-055-060>062-
     067>071.
NJ...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR NJZ001-007>010-012-
     015.
DE...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR DEZ001.
MD...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR MDZ008.
MARINE...NONE.

&&

SYNOPSIS...IOVINO
NEAR TERM...ROBERTSON/MIKETTA
SHORT TERM...IOVINO
LONG TERM...GORSE
AVIATION...GORSE/NIERENBERG
MARINE...NIERENBERG
RIP CURRENTS...NIERENBERG
Hazardous weather outlook, Aug 14, 3:45 AM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 AM EDT SUN AUG 14 2011

NJZ001-007>010-012-013-015-PAZ054-055-060>062-150745-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
345 AM EDT SUN AUG 14 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-PAZ067>071-150745-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
345 AM EDT SUN AUG 14 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER TODAY IN
ADDITION TO THE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ004-NJZ024>026-150745-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
345 AM EDT SUN AUG 14 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER TODAY IN
ADDITION TO THE HEAVY RAIN.

THERE IS A MODERATE RISK FOR RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NJZ014-150745-
EASTERN MONMOUTH-
345 AM EDT SUN AUG 14 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A MODERATE RISK FOR RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-150745-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
345 AM EDT SUN AUG 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER TODAY IN
ADDITION TO THE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ452>455-150745-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
345 AM EDT SUN AUG 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM
EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER TODAY IN
ADDITION TO THE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ451-150745-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
345 AM EDT SUN AUG 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 AM
EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER TODAY IN
ADDITION TO THE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ450-150745-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
345 AM EDT SUN AUG 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 AM
EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Aug 13, 10:46 PM EDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1046 PM EDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLASH FLOOD      HAMBURG                 40.56N  75.98W
08/13/2011                   BERKS              PA   911 CALL CENTER

            ROADS FLOODED... RESIDENTIAL FLOODING... AND MINOR ROCK
            MUD SLIDES

&&

EVENT NUMBER PHI1100504

JRP

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 9:39 PM EDTAreal Flood AdvisoryPHISussex, Warren4 hr
Aug 13, 10:21 PM EDTFlash Flood WarningPHIWarren4 hr
Aug 13, 11:16 PM EDTFlash Flood WarningPHISussex4 hr
Aug 13, 11:33 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris4 hr
Aug 14, 12:03 AM EDTFlash Flood WarningPHIHunterdon, Morris, Somerset4 hr
Aug 14, 12:53 AM EDTAreal Flood AdvisoryPHIMiddlesex, Somerset3 hr
Aug 14, 2:15 AM EDTFlash Flood WarningPHIWarren4 hr
Aug 14, 3:25 AM EDTSmall Craft AdvisoryPHI30 hr
Aug 14, 3:37 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem113 min
Aug 14, 3:42 AM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more25 hr
Aug 14, 4:45 AM EDTSpecial Weather StatementPHICamden, Mercer60 min
Aug 14, 5:37 AM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Ocean4 hr
Aug 14, 6:24 AM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren3 hr
Aug 14, 7:43 AM EDTFlash Flood WarningPHIBurlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 4 more4 hr
Aug 14, 8:57 AM EDTFlash Flood WarningPHIAtlantic, Burlington, Monmouth, Ocean4 hr
Aug 14, 11:40 AM EDTAreal Flood WarningPHICamden, Cumberland, Gloucester, Salem18 hr
Aug 14, 11:50 AM EDTSpecial Marine WarningPHI40 min
Aug 14, 12:00 PM EDTAreal Flood WarningPHIMorris28 hr
Aug 14, 12:25 PM EDTSpecial Marine WarningPHI35 min
Aug 14, 12:28 PM EDTSevere Thunderstorm WarningPHICumberland, Salem62 min
Aug 14, 12:37 PM EDTAreal Flood WarningPHIHunterdon, Warren7 hr
Aug 14, 1:24 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cumberland, Gloucester, Salem66 min
Aug 14, 1:36 PM EDTAreal Flood WarningPHIMercer, Middlesex, Morris, Somerset16 hr
Aug 14, 2:21 PM EDTAreal Flood WarningPHIBurlington6 hr
Aug 14, 2:23 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester52 min
Aug 14, 4:03 PM EDTSpecial Weather StatementPHIOcean57 min
Aug 14, 4:04 PM EDTRiver Flood WarningPHIMercer9 hr
Aug 13, 9:56 PM EDTFlash Flood WarningPHIBerks, Lehigh, Northampton4 hr
Aug 14, 12:37 AM EDTAreal Flood AdvisoryPHIChester3 hr
Aug 14, 1:12 AM EDTFlash Flood WarningPHIChester4 hr
Aug 14, 9:21 AM EDTAreal Flood WarningPHINorthampton3 hr
Aug 14, 1:00 PM EDTAreal Flood WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia8 hr

Nearby

Flash Flood Warnings in New Jersey, 2011Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.